Turkish honeybees: Genetic variation and evidence for a fourth lineage of Apis mellifera mtDNA


Creative Commons License

Palmer M., Smith D., Kaftanoglu O.

JOURNAL OF HEREDITY, vol.91, no.1, pp.42-46, 2000 (Peer-Reviewed Journal) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 91 Issue: 1
  • Publication Date: 2000
  • Doi Number: 10.1093/jhered/91.1.42
  • Journal Name: JOURNAL OF HEREDITY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.42-46